MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4; HIP CEMENTLESS STEM
Model Number 01.12.024
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 04/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 8 may 2020 lot 134610: (b)(4) items manufactured and released on 20-nov-2013.Expiration date: 2018-10-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medacta medical affairs manager: femoral stem, head and standard polyethylene liner revision occurred 6 years after primary total hip arthroplasty.According to the report, the patient was complaining about pain.Areas of reduced bone density around the stem are visible in the radiographic image provided osteolysis may be the consequence of polyethylene wear that is commonly seen and described in literature, however wear was not measured in this case and therefore correlation is not established.
 
Event or Problem Description
Aseptic loosening of a quadra h stem after 6 years and 2 months from the primary.The stem, head and insert were changed.

Brand Name
QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10086354
Report Number3005180920-2020-00290
Device Sequence Number2561841
Product Code LZO
UDI-Device Identifier07630030802058
UDI-Public07630030802058
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model Number01.12.024
Device Catalogue Number01.12.024
Device Lot Number134610
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2020
Initial Report FDA Received Date05/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR